# SDR YENA2023031300231

- Difficulty date: March 11, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N4064J
- Make and model: Airbus A321-271N
- Aircraft serial: 10861
- Aircraft time: 1,598 hours, 238 cycles
- System (JASC): 2300 · Communications System
- Part: Cids
- Part number: Z04H010035B
- Part serial: 014H01014502
- Condition: Failed
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1620, BOS-LHR. (ETOPS) 'MX CIDS 1 ( CLASS II MX MSG DISPLAYED - CIDS ); REMOVED AND REPLACED CIDS 1 DIRECTOR IAW AMM 23-73-34.SECURITY AND OPS CHECK ARE GOOD.
